Save 23%
Actifed tablets - 12tablets

Click to zoom

Actifed tablets - 12tabletsActifed

£3.28 £2.50 Add to Cart You can also place an order on the phone

Pharmacy Only

In stock
+ -
Maximum quantity for "Actifed tablets - 12tablets" is 1.

Multi-Action ACTIFED unblocks sinuses, dries runny noses, unblocks stuffy noses and clears catarrh

Compulsory Information

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here

Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. 

They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies such as sneezing and a drying action to relieve other symptoms of colds flu and hay fever such as runny noses and watery eyes.

Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

Please read the enclosed leaflet.

Description

Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. 

They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies such as sneezing and a drying action to relieve other symptoms of colds flu and hay fever such as runny noses and watery eyes.

Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

Please read the enclosed leaflet.

How to use

DOSE: Adults and children over 12 years: One tablet every 4-6 hours up to 4 times a day

Please read the enclosed leaflet.

Ingredients

Each tablet contains: Triprolidine hydrochloride 2.5 mg Pseudoephedrine hydrochloride 60 mg

Olher ingredients include: Lactose 

Please read the enclosed leaflet

Warnings

WARNING: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. If you are pregnant or currently taking any other medicine consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor. Do not exceed the stated dose. Keep out of reach of children If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.


Customer Reviews

There are no reviews for this product, why not be the first to add a review?

Add your own review

Rating:

Some of Our Brands